| Model Number |
Q6 EDGE 3 STRETTO |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
12/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges the consumer fell out of power wheel chair while transferring out of power wheel chair to another chair when the bolts in left armrest stop bracket for flip back armrests allegedly broke.The bolt heads were allegedly broken off completely and arm stop bracket allegedly became detached from chair allegedly causing the left arm which was supporting client to fall.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.